Free iterative and iteration K-semialgebras

Z. Ésik, W. Kuich

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We consider algebras of rational power series over a finite alphabet Σ with coefficients in a commutative semiring K and characterize them as the free algebras in various classes of algebraic structures.

Original languageEnglish
Pages (from-to)141-162
Number of pages22
JournalAlgebra Universalis
Volume67
Issue number2
DOIs
Publication statusPublished - Apr 2012

Fingerprint

Free Algebras
Semiring
Algebraic Structure
Power series
Iteration
Algebra
Coefficient
Class

Keywords

  • finite automata
  • free algebras
  • rational power series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Free iterative and iteration K-semialgebras. / Ésik, Z.; Kuich, W.

In: Algebra Universalis, Vol. 67, No. 2, 04.2012, p. 141-162.

Research output: Contribution to journalArticle

Ésik, Z. ; Kuich, W. / Free iterative and iteration K-semialgebras. In: Algebra Universalis. 2012 ; Vol. 67, No. 2. pp. 141-162.
@article{5449b419859942028a2c56869653790b,
title = "Free iterative and iteration K-semialgebras",
abstract = "We consider algebras of rational power series over a finite alphabet Σ with coefficients in a commutative semiring K and characterize them as the free algebras in various classes of algebraic structures.",
keywords = "finite automata, free algebras, rational power series",
author = "Z. {\'E}sik and W. Kuich",
year = "2012",
month = "4",
doi = "10.1007/s00012-012-0179-y",
language = "English",
volume = "67",
pages = "141--162",
journal = "Algebra Universalis",
issn = "0002-5270",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Free iterative and iteration K-semialgebras

AU - Ésik, Z.

AU - Kuich, W.

PY - 2012/4

Y1 - 2012/4

N2 - We consider algebras of rational power series over a finite alphabet Σ with coefficients in a commutative semiring K and characterize them as the free algebras in various classes of algebraic structures.

AB - We consider algebras of rational power series over a finite alphabet Σ with coefficients in a commutative semiring K and characterize them as the free algebras in various classes of algebraic structures.

KW - finite automata

KW - free algebras

KW - rational power series

UR - http://www.scopus.com/inward/record.url?scp=84858698307&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84858698307&partnerID=8YFLogxK

U2 - 10.1007/s00012-012-0179-y

DO - 10.1007/s00012-012-0179-y

M3 - Article

AN - SCOPUS:84858698307

VL - 67

SP - 141

EP - 162

JO - Algebra Universalis

JF - Algebra Universalis

SN - 0002-5270

IS - 2

ER -